Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Are Proglyuton tablets causing me to have repeated Trichomoniasis and yeast infections ?

hi i am 19 and my boyfriend is 44 everysince we started dating i have been having reoccuring trich infections and yeast infections even after treatment it still comes back. i am on progyluton as treatment for PCOS, can this be causing me to have a ph imbalance which is causing me to get these infections? or is it our age difference?
Asked On : Mon, 9 May 2011
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
welcome to HealthCareMagic

In case of STI (sexually transmitted Infections) both the partners needed to be treated... Age difference is not related to sexually transmitted disease..
continue the medications for PCOS...
Answered: Mon, 9 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor